UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

ON ADDITIVE AND STRONGLY DERIVABLE INTERVAL-FUNCTIONS

LACZKOVICH, M; (1982) ON ADDITIVE AND STRONGLY DERIVABLE INTERVAL-FUNCTIONS. ACTA MATH ACAD SCI H , 39 (1-3) 255 - 265.

Full text not available from this repository.
Type: Article
Title: ON ADDITIVE AND STRONGLY DERIVABLE INTERVAL-FUNCTIONS
UCL classification: UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/464494
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item